MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT

ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT
Model Number COAGUCHEK XS LANCING DEVICE
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation is lay user/patient.
 
Event or Problem Description
The customer complained that the accu-chek softclix lancet device came apart and was in pieces.The customer also stated a properly seated lancet protruded from the end cap of the device.The customer stated the yellow light stays on even after pressing the oval button to activate the lancing mechanism.The customer stated she was pressing the end cap onto the device and the lancet needle penetrated her skin.No medical treatment was required due to the accidental stick.There was no allegation that an adverse event occurred.The lot number and expiration date for the lancets was not provided.The lancets and lancet device were requested for investigation.
 
Additional Manufacturer Narrative
The reported failures of protruding lancets and that the lancing device had malfunctioned, could not be reproduced during investigation.The lancing device could be primed and released without any problems and works in accordance with specifications.The investigation did not identify a product problem.

Brand Name
COAGUCHEK XS SC LANCING DEVICE KIT
Common Device Name
LANCING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7897820
Report Number1823260-2018-03227
Device Sequence Number1706807
Product Code FMK
UDI-Device Identifier00365702702165
UDI-Public365702702165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCOAGUCHEK XS LANCING DEVICE
Device Catalogue Number08120242001
Device Lot NumberBAZ084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1